American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alessandro Berarducci. Factorization in generalized power series. Trans. Amer. Math. Soc. 352 (2000) 553-577. MR 1473431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Justin R. Peters and Yiu Tung Poon. Lexicographic TAF Algebras. Trans. Amer. Math. Soc. 349 (1997) 4825-4855. MR 1443887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melvin Henriksen, Suzanne Larson, Jorge Martinez and R. G. Woods. Lattice-ordered algebras that are subdirect products of valuation domains . Trans. Amer. Math. Soc. 345 (1994) 195-221. MR 1239640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stuart A. Steinberg. Unital $l$-prime lattice-ordered rings with polynomial constraints are domains . Trans. Amer. Math. Soc. 276 (1983) 145-164. MR 684499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. B. Huijsmans and B. de Pagter. Ideal theory in $f$-algebras . Trans. Amer. Math. Soc. 269 (1982) 225-245. MR 637036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1